# SDR SWAA2012062605301

- Difficulty date: June 20, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 5,140 hours, 41,432 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 1642
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY --  FLIGHT ATTENDANTS REPORTED ELECTRICAL SMELL FROM ROWS 14 TO 17.  REMOVED AND REPLACED GASPER FAN PER M/M.
